Article
Weyl’s Uniform Distribution Under Periodic Perturbation
Authors
Abstract
We examine the uniform distribution theory of H. Weyl when there is a periodic perturbation present. As opposed to the classical setting, in this case the conditions for (mod 1) density and (mod 1) uniform distribution turn out to be different.
Keywords
Weyl’s theory, density (mod 1), uniform distribution (mod 1), polynomial se quences, vector sequences, periodic perturbations.
Citation
Totik, V. (2022). Weyl’s uniform distribution under periodic perturbation. Uniform Distribution Theory, 17(2), 136–170. https://doi.org/10.2478/udt-2022-0015
V. Totik, “Weyl’s uniform distribution under periodic perturbation,” Uniform Distribution Theory, vol. 17, no. 2, pp. 136–170, 2022, doi: 10.2478/udt-2022-0015.
Totik V. Weyl’s uniform distribution under periodic perturbation. Uniform Distribution Theory. 2022;17(2):136–170. doi:10.2478/udt-2022-0015.
Totik, V. (2022), ‘Weyl’s uniform distribution under periodic perturbation’, Uniform Distribution Theory, 17(2), pp. 136–170. Available at: https://doi.org/10.2478/udt-2022-0015.
Totik, Vilmos. “Weyl’s Uniform Distribution Under Periodic Perturbation.” Uniform Distribution Theory, vol. 17, no. 2, 2022, pp. 136–170. https://doi.org/10.2478/udt-2022-0015.
Totik, Vilmos. “Weyl’s Uniform Distribution Under Periodic Perturbation.” Uniform Distribution Theory 17, no. 2 (2022): 136–170. https://doi.org/10.2478/udt-2022-0015.
Export citation
Published by: Engineering Journals


